Rabies Immune Globulin, Human - I was biten by a rabid bat about the 21st of june had globulin and the shots, after I saw a itchy spot on arm. will the shots take care of it if it was a bat bite also. I am having alot of anxiety over the whole thing. Is it normal? Jan K
20 Aug 2012
Is the itchy spot on your arm where the shots were administered or where the bite was? It is normal for the injection site to be red and inflamed for at least a couple of days and then to become itchy.
To date, no one in the United States has developed rabies when given the vaccine promptly and appropriately. See your doctor if it does not go away or gets worse.
21 Aug 2012
You had the rabies shot and it will work for one or more bites-it doesn't make any difference how many times you got bit at that time-The rabies shot given to you after the bites will kill the rabies virus.
I can imagine how you feel. I was attacked by a cat in the country. I didn't want the shots, but I didn't see the cat again. I went driving around, and knocking on doors-and it was getting where I had to get the shots. On the last day possible-people realized that I wasn't going to sue, so they told me who owned the cat. I went over and saw a fat healthy cat. You got your shots soon after your bat bites, so your shots will work excellently. The itching is from the shots. put some anti-itch creme on. If the itching doesn't stop or flare up again-go see the doctor. I'm sure that everything will go good for you. Take care- and I expect to hear from you that you're doing well.
- Rabies Immune Globulin, Human Information for Consumers
- Rabies Immune Globulin, Human Information for Healthcare Professionals (includes dosage details)
- Side Effects of Rabies Immune Globulin, Human (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Rabies Immune Globulin, Human - This week I received the Rabies Immune Globulin injection because of
... a dog bite from a dog whose owner could not be found. I am feeling some fear because of things I have read about the possibility of disease ...
0 answers • 17 Dec 2010
Rho (D) Immune Globulin - I am A- an recently delivered my first child, who is o+. I was discharged from the hospital prior to receiving my Rhogam ...
0 answers • 15 May 2011
... sudden falling problems after rabies vaccination?
0 answers • 11 Jul 2011
Rabies Immune Globulin, Human - Does anyone know if stomach problems can be caused by a teenager who
... recieved the vaccine and is now is 20? She still has problems since that injection
0 answers • 16 Apr 2012
I have coplted 5 shot. Starting from july 18 till now I have headache
0 answers • 23 Aug 2013